# SDR 2002UALA00515

- Difficulty date: March 19, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 20,218 hours, 2,459 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT ON STAIRCASE INOP.  FOUND BROKEN CONNECTOR UNDER CARPET IN UPPER DECK.  REPLACED BUS CABLE.  ALL EMERGENCY LIGHTS OP CHECK NORMAL.
